New Families of Optimal Frequency-Hopping Sequences of Composite Lengths
Cited 0 times inCited 0 times in
- New Families of Optimal Frequency-Hopping Sequences of Composite Lengths
- Chung, Jin-Ho; Gong, Guang; Yang, Kyeongcheol
- frequency-hopping sequences; Frequency-hopping spread spectrum; Hamming correlation; Lempel-Greenberger bound; Peng-Fan bound
- Issue Date
- IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
- IEEE TRANSACTIONS ON INFORMATION THEORY, v.60, no.6, pp.3688 - 3697
- Frequency-hopping sequences (FHSs) are employed to mitigate the interferences caused by the hits of frequencies in frequency-hopping spread spectrum systems. In this paper, we present two new constructions for FHS sets. We first give a new construction for FHS sets of length nN for two positive integers n and N with gcd (n,N)=1. We then present another construction for FHS sets of length (q-1)N , where q is a prime power satisfying gcd (q-1,N)=1. By these two constructions, we obtain infinitely many new optimal FHS sets with respect to the Peng-Fan bound as well as new optimal FHSs with respect to the Lempel-Greenberger bound, which have length $nN$ or n(q-1)N. As a result, a great deal of flexibility may be provided in the choice of FHS sets for a given frequency-hopping spread spectrum system.
- ; Go to Link
Appears in Collections:
- ECE_Journal Papers
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.